×

Existence d’une infinite d’ondes solitaires pour des équations de champs non linéaires dans le plan. (French) Zbl 0458.35040


MSC:

35J65 Nonlinear boundary value problems for linear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Rabinowitz, P.H.. «Variational methods for Non Linear eigenvalue problems in Eigenvalues of NL problems». G. Prodi, ed., C.I.M.E.Ediz. Cremonese, Roma, 1974.
[2] Ambrosetti, A. et Rabinowitz, P.H.. «Dual Variational methods in critical points theory and applications». J. Funct. Anal.14, 1973, p. 349-381. · Zbl 0273.49063
[3] Strauss, W.A.. Comm. in math. physics, 55,1977, p. 149-162. · Zbl 0356.35028
[4] Pohozaev, S.I.. Sov. Math. Doklady, 5, 1965, p. 1408-1411.
[5] Berestycki, H. et Lions, P.L.. Comptes-Rendus, 287, Série A, 1978, p. 503. · Zbl 0391.35055
[6] Berestycki, H. et Lions, P.L.. Comptes-Rendus, 288, Série A, 1979, p. 395. · Zbl 0397.35024
[7] Berestycki, H. et Lions, P.L.. «Existence of solutions of Non Linear equations. I. The ground state. II. Existence of infinitely many bound states». (à paraître).
[8] Adams, R.A.. «Sobolev spaces». Ac. Press. N.Y., 1975. · Zbl 0314.46030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.